# SDR SWAA2022050403248

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 57,878 hours, 38,315 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Water Separator
- Part number: 21BC126
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MINUTES INTO FLIGHT FAS COMPLAINED OF AN ODD SMELL IN THE CABIN. ALSO A SENSE OF HEAT FILLING THE CABIN. WE RETURNED TO DENVER AND PERFORMED AN OVER WEIGHT LANDING AT 130.2K LBS; OTHERWISE NORMAL LANDING. FAS SAID SMELL WENT AWAY DURING DECENT. NO ABNORMAL INDICATIONS IN THE FLIGHT DECK. / [01] DURING INSPECTION OF FUME EVENT FOUND THAT A BLADE LUBE WAS PERFORMED THE NIGHT BEFORE 05/03/2022 (REF. AMM 72-21-00 FOR NOTE ABOUT APPLYING TO MUCH BLADE LUBE.) FOUND THE WATER SEPARATOR BAGS WITH EVIDENCE OF BLADE LUBE MATERIAL. REMOVED AND REPLACED WATER SEPARATOR BAGS REF. AMM 21-51-05. PERFORMED ENGINE RUNS; NO ODD SMELLS NOTED AT THIS TIME. REF LOG PAGE 2153872 FOR OVERWEIGHT LANDING.
